Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 810198, 15 pages
http://dx.doi.org/10.1155/2012/810198
Research Article

Random Attractors for Stochastic Three-Component Reversible Gray-Scott System with Multiplicative White Noise

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2College of Science, Guilin University of Technology, Guilin, Guangxi 541004, China

Received 25 December 2011; Revised 26 February 2012; Accepted 26 February 2012

Academic Editor: Oluwole D. Makinde

Copyright © 2012 Anhui Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The paper is devoted to proving the existence of a compact random attractor for the random dynamical system generated by stochastic three-component reversible Gray-Scott system with multiplicative white noise.